# SDR FDEA202109302470

- Difficulty date: September 30, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AGA72261
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FWD LWR DOOR CUTOUT LWR JAMB BRACKET IS CORRODED BEYOND LIMITS.   INSTALLED NEW BRACKET  P/N: AGA7226-1 REF MD-11 SRM 51-33-01-OG, AMM 20-50-02-2   TABLE 204, AND DRWG AGA7226.  MAJOR REPAIR.
